Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 417234, 13 pages
Research Article

Approximation of Common Fixed Points of Nonexpansive Semigroups in Hilbert Spaces

Department of Mathematics, Institute of Applied Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 14 October 2011; Accepted 11 December 2011

Academic Editor: Rudong Chen

Copyright Β© 2012 Dan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Liuhong Li, and Yuanheng Wang, “Strong Convergence of a Modified Ishikawa Iterative Sequence for Asymptotically Quasi-Pseudo-Contractive-Type Mappings,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher Β· View at Google Scholar